# SDR DALA2015070104085

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN FLOOR SUPPORT BS 1675, RBL 55.   REMOVED THE CORROSION IAW SRM 53-00-51,  R & R THE FLOOR SUPPORT BETWEEN BS 1660-1680 IAW SRM 51-40-02, PG 3-7 AND 29.
